Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Disconjugate linear differential operators


Author: Zeev Nehari
Journal: Trans. Amer. Math. Soc. 129 (1967), 500-516
MSC: Primary 34.20
DOI: https://doi.org/10.1090/S0002-9947-1967-0219781-0
MathSciNet review: 0219781
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Frobenius, Über adjungierte lineare Differentialausdrücke, Journal für Mathematik 85 (1878), 185-213.
  • [2] W. Leighton and Z. Nehari, On the oscillation of solutions of self-adjoint linear differential equations of the fourth order, Trans. Amer. Math. Soc. 89 (1958), 325-377. MR 0102639 (21:1429)
  • [3] A. Yu. Levin, Some questions regarding the oscillation of solutions of linear differential equations. Dokl. Akad. Nauk SSSR 148 (1963), 512-515 = Soviet Math. Dokl. 4 (1963), 121-124. MR 0146450 (26:3972)
  • [4] J. Mikusiński, Sur l'équation $ {x^{(n)}} + A(t)x = 0$, Ann. Polon. Math. 1 (1955), 207-221. MR 0086201 (19:141g)
  • [5] G. Pólya, On the mean-value theorem corresponding to a given linear homogeneous differential equation, Trans. Amer. Math. Soc. 24 (1922), 312-324. MR 1501228

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0219781-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society